# SDR UIEA2019041603885

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,289 hours, 17,124 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUEL BOOST PUMP INOP ( TRANSFERRED TO MDDR 110289.  LP 1061087 - PERFORMED TS IAW FIM 28-25 FT 807 AND RESET GFI RELAY K10701. PERFORMED OPS CHECK IAW AMM 28-22-03. ALL CHECKS NORMAL. THIS CLEARS MDDR 110289. PLACARD REMOVED AND MCC ADVISED. MCC RA @ 0300Z/16. )
